Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

ROOT PROBLEM FOR CONVENIENT MAPS

Autor(es):
Fenille, Marcio C. [1] ; Neto, Oziride M. [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Fed Itaiuba, Inst Ciencias Exatas, BR-37500903 Itajuba, MG - Brazil
[2] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS; v. 36, n. 2, p. 327-352, DEC 2010.
Citações Web of Science: 4
Resumo

In this paper we study when the minimal number of roots of the so-called convenient maps horn two-dimensional CW complexes into closed surfaces is zero We present several necessary and sufficient conditions for such a map to be root free Among these conditions we have the existence of specific fittings for the homomorphism induced by the map on the fundamental groups, existence of the so-called mutation of a specific homomorphism also induced by the map, and existence of particular solutions of specific systems of equations on free groups over specific subgroups (AU)

Processo FAPESP: 07/05843-5 - Raízes de funções de complexos 2-dimensionais em superfícies fechadas
Beneficiário:Márcio Colombo Fenille
Linha de fomento: Bolsas no Brasil - Doutorado